# SDR COEA2011080825816

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mount
- Part number: S53173206002
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION FLIGHT DECK CAPTAIN'S SEAT MOUNT HAS MULTIPLE AREAS OF CORROSION ON TOP SURFACE.  REPAIR PER STRUCTURAL REPAIR INSTRUCTION FROM ATR AND REF AERITALIA DWG S53173206.
